RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Inform. Primen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 7, Issue 1  


Analytical modeling of invariant measure distributions in stochastic systems with discontinuous characteristics
I. N. Sinitsyn
3
Probability and statistical modeling of information flows in complex financial systems based on high-frequency data
V. Yu. Korolev, A. V. Chertok, A. Yu. Korchagin, A. K. Gorshenin
12
Stationary characteristics of the queueing system with LIFO service, probabilistic priority, and hysteric policy
T. A. Milovanova, A. V. Pechinkin
22
On convergence in the space $L_p$ of the workload maximum for a class of Gaussian queueing systems
O. V. Lukashenko, E. V. Morozov
36
Algorithms for inductive generation of superpositions for approximation of experimental data
G. I. Rudoy, V. V. Strijov
44
Statistical techniques of bans determination of probability measures in discrete spaces
A. A. Grusho, N. A. Grusho, E. E. Timonina
54
Operations on the tree representations of piecewise quasi-affine functions
S. A. Guda
58
Methodological basis for the creation of information systems for the calculation of indicators of thematic linkages between science and technology
V. A. Minin, I. M. Zatsman, M. G. Kruzhkov, T. P. Norekyan
70
Parallel texts alignment strategies: the semantic aspects
E. B. Kozerenko
82
Semantic vector spaces for different knowledge domains
Yu. I. Morozova
90
Information method for assessment semantic adequacy of texts
L. A. Kuznetsov, V. F. Kuznetsova
94
Variance-generalized-gamma-distributions as limit laws for random sums
L. M. Zaks, V. Yu. Korolev
105
On bounds for the concentration functions of regular statistics constructed from samples with random sizes
V. E. Bening, N. K. Galieva, V. Yu. Korolev
116
On the absolute constants in the Berry–Esseen inequality and its structural and nonuniform improvements
I. G. Shevtsova
124
Информатика и её применения
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020